# SDR MWEA98624

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: SS095700316
- Condition: Corrosion
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RIGHT WING LEADING EDGE RIB AT NUMBER 3 SLAT DRIVE TRACK.  MTC FABRICATED AND INSTALLED NEW FITTING.
